# SDR UPS97823132

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 564533261
- Condition: Corroded
- Location: Bs 904
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, F/S 904 LBL 50 TO 69 FLOOR ANGLE IS CORRODED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT ANGLE IAW SRM 51-1-20D AND 53-1-0.
